MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. POLYURETHANE UMBILICAL CATHETER, SINGLE LUMEN, 3.5 FR X 30 CM LENGTH

FOOTPRINT MEDICAL INC. POLYURETHANE UMBILICAL CATHETER, SINGLE LUMEN, 3.5 FR X 30 CM LENGTH
Model Number P1UVC-3540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not available for examination.The reporting institution information was not available and thus follow up for more information was not possible.In-house investigation included review of device history records.The investigation indicated no evidence of manufacturing or material related issues that would have contributed to the event.
 
Event or Problem Description
It was reported that upon removal of the catheter, the tip broke off and remained in the umbilicus and intervention was required.The type of intervention performed was not reported.

Brand Name
POLYURETHANE UMBILICAL CATHETER, SINGLE LUMEN, 3.5 FR X 30 CM LENGTH
Common Device Name
UMBILICAL CATHETER
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
robert davis
5823 sebastian place
san antonio, TX 78249
2102262600
MDR Report Key23837836
Report Number3007697249-2025-00004
Device Sequence Number5081167
Product Code FOS
UDI-Device Identifier00858778006386
UDI-Public(01)00858778006386(17)270220(10)250114
Combination Product (Y/N)N
PMA/510(K) Number
K120304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP1UVC-3540
Device Lot Number250114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown